

## AGENDA MUNICIPAL MANAGEMENT ASSOCIATION OF NORTHERN CALIFORNIA

## **Board of Directors Committee Meeting**

Wednesday, August 19, 2020 | 4:00pm-5:00pm

Via Zoom link here | Meeting ID: 980 8818 3441/Password: 916623

	TOPIC	PREPARATION	PROPOSED PROCESS
1	Commence Meeting/Roll Call  TIME: 2 minutes  PURPOSE: Procedure  LEADER: Monica Davis/Jeff Weaver	None	- Monica calls the meeting to order - Jeff takes roll
2	Approval July 10 Meeting Minutes  TIME: 2 minutes  LEADER: Monica Davis	Review Minutes	- Board considers adopting meeting minutes
3	Director Reports  TIME: 1-3 minutes each  PURPOSE: Informational/Feedback  LEADERS: Jessica Deakyne, Monica Davis, Ellie  Dallman, Milas Smith, John Stefanski, Jeff Weaver, Jill  Bergman, Justin Lovell	None	<ul> <li>Brief Report from all Directors:</li> <li>Finance</li> <li>Program</li> <li>Membership</li> <li>Communications</li> <li>Conference</li> <li>CGL</li> <li>Vice President</li> <li>President</li> </ul>
3	Equity and Inclusion Update  TIME: 5 Minutes  PURPOSE: Informational/Feedback  LEADERS: Monica Davis	None	- Update on Equity and Inclusion committee meeting
4	Region 5 Addition of Danielle Clayton  TIME: 5 minutes  LEADER: Monica Davis	None	- Board considers adding Danielle Clayton from Mountain House Community Services District to Region 5.
5	MMANC Annual Conference  TIME: 20 minutes  PURPOSE: Informational/Feedback  LEADER: Jill Bergman	None	- Updates on progress for our annual conference.
6	Scholarship committee  TIME: 10 minutes  PURPOSE: Informational/Feedback  LEADERS: Monica Davis	None	- Discuss MMANC offering scholarships for ICMA and MMANC including forming a review committee.
8	Region Updates  TIME: 10 minutes  PURPOSE: Informational  LEADERS: All	None	- Region 1 - Region 2 - Region 3 - Region 4 - Region 5 - ICMA

9	Other Items and Announcement TIME: 5 minutes PURPOSE: Informational/Feedback LEADERS: Monica Davis	None
10	Adjournment PURPOSE: Meeting End	None



AGENDA MUNICIPAL MANAGEMENT ASSOCIATION OF NORTHERN CALIFORNIA

Mid-Year Retreat & Board Meeting Friday, July 10, 2020 | 9:00am-12:00pm

Via Zoom link here | Meeting ID: 980 8818 3441/Password: 916623

	TOPIC	PREPARATION	PROPOSED PROCESS
1	9:00am Commence Meeting/Roll Call  TIME: 5 minutes  PURPOSE: Procedure  LEADER: Jessica Deakyne/Jeff Weaver	None	- Meeting called to order at 9:04AM
2	9:05am Warm-Up Activity  TIME: 20 mins  LEADER: Milas Smith & Jeff Weaver	None	- 5 things in common
3	9:25am Strategic Plan Update & Business Items  TIME: 20 Minutes  PURPOSE: Informational/Feedback  LEADERS: Jessica Deakyne	Review Minutes	<ul> <li>Discussed Webinar Wednesday, Equity and Inclusion plan, CGL Director position, upcoming relevant topics</li> <li>Motion for May Minutes: John</li> <li>Second: Monica</li> <li>May Minutes approved</li> <li>Motion for June Minutes: Ellie</li> <li>Second: Haley</li> <li>June Minutes approved</li> <li>Motion for CGL Director position: Monica</li> <li>Second: Ellie</li> <li>CGL Director position approved</li> </ul>
4	9:45am Stretch Break TIME: 5 minutes LEADER: Jessica Deakyne	None	
5	9:50am Equity & Inclusion Draft Plan  TIME: 60 minutes  PURPOSE: Informational/Feedback  LEADER: Monica Davis, Kurry Foley & Scott Koll	Review E&Q DRAFT Plan	- Subcommittee of Melvin, Haley, Carla, Stephanie, and Jeff created for Equity and Inclusion plan.
6	10:50am Membership Survey Results  TIME: 20 minutes  PURPOSE: Informational/Feedback  LEADERS: Ellie Dallman & John Stefanski	None	<ul> <li>122 (22%) responses to membership survey</li> <li>Programming, career advancement/planning, and leadership training as top responses of why members join MMANC</li> </ul>
7	11:10am Programming Update  TIME: 30 minutes  PURPOSE: Informational/Feedback  LEADERS: Ellie Dallman & Jessica Deakyne	None	- Webinar Wednesday sent out a volunteer list to be a host for upcoming events.
8	11:40am 1 min Updates  TIME: 10 minutes  PURPOSE: Informational  LEADERS: All	None	<ul> <li>Vice President – Equity and Diversity committee plans</li> <li>Finance Director – Financial sound/balanced</li> <li>Membership Director – 545 members</li> </ul>

			<ul> <li>Communications Director – create content for Webinar Wednesday and upcoming annual conference</li> <li>Programs Director – Webinar Wednesday</li> <li>Conference Director – virtual conference plans</li> <li>CGL Director – review courses including online options</li> <li>Immediate Past President – commends board for sticking together through a tough 2020</li> <li>Region 1 – no update. Looking into happy hour.</li> <li>Region 2 – no update.</li> <li>Region 3 – November 12<sup>th</sup> event discussing finance</li> <li>Region 5 – no update</li> </ul>
9	11:50am Other Topics/Wrap-Up  TIME: 10 minutes  PURPOSE: Informational/Feedback  LEADERS: Jessica Deakyne	None	- No other topics
10	12:00pm Adjournment PURPOSE: Meeting End	None	- Meeting adjourned at 12:02PM